# SDR AU001196

- Difficulty date: December 17, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Fokker F.27MK 500
- Propeller: Rotol R1934304
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 2712001052901
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT HORIZONTAL STABILISER LEADING EDGE (LAMINATED TIMBER CONSTRUCTION) BADLY DELAMINATED , THE TIMBER SECTION ROTTED AND THE BONDED SECTION FULL OF WATER. RUBBER BOOT DISBONDED AND INFLATION CELLS PERISHED ON THE TOP SURFACE.
